# SDR LR7A06141

- Difficulty date: August 7, 2006
- Submitted: August 21, 2006
- Operation: Air carrier
- Aircraft: N406LC
- Make and model: Lkheed 382G
- Aircraft serial: 4676
- Aircraft time: 38,104 hours, 22,865 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: LS54082
- Condition: Misdrilled
- Location: Fs 777
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C 2 CHECK PER JOB CARD HC5313, FOUND FUSELAGE FRAMES WITH MISDRILLED HOLE DAMAGE AT FS 777, WL 162, L AND RBL 68.  REPAIRED FRAMES IAW LAC MEA 382-53-06-059.
